# SDR FDEA202204180987

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Part number: 114N407520
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #10 SLAT COVE SKIN IS CRACKED IN LINE WITH I/B TRACK. REMOVED AND REPLACED SKIN PER BAC DWG # 114N4075 AND 114N4004
